- Home
- Pharmaceuticals
- Over the Counter
- Allergy Relief
- Allergy Relief Chlorphen 4 mg Strength Tablet 1 per Box 25/CS
MEDIQUE PRODUCTS
Allergy Relief Chlorphen 4 mg Strength Tablet 1 per Box 25/CS
- SKU:
- 498750_CS
- UPC:
- MPN:
- 24164
- Availability:
- Non-stock item, special order from supplier. Approximate delivery is 2-8 weeks
MSRP:
Now:
$51.09
Was:
— You save
Related Products
Related Products

Allergy Relief Chlorphen 4 mg Strength Tablet 1 per Box 1/BX
MEDIQUE PRODUCTS
MSRP:
Now:
$2.04
Was:
Allergy Relief Chlorphen 4 mg Strength Tablet 1 per Box
498750_BX

Allergy Relief Chlorphen 4 mg Strength Tablet 1 per Box 250/BX
MEDIQUE PRODUCTS
MSRP:
Now:
$13.91
Was:
Chlorphen Chlorpheniramine Maleate Allergy ReliefAllergy and hay fever relief comes in each 4-milligram chlorpheniramine maleate tabletTablets are individually wrapped: There are 250 packets in a...
305285_BX


Allergy Relief Benadryl 25 mg Strength Tablet 24 per Box 576/CS
Johnson & Johnson Consumer
MSRP:
Now:
$197.63
Was:
Benadryl Allergy Ultratabs Diphenhydramine Allergy Relief25 milligrams of diphenhydramine HCl per tabletTemporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny...
783320_CS

Allergy Relief Diphen 25 mg Strength Caplet 24 per Box 25/CS
MEDIQUE PRODUCTS
MSRP:
Now:
$58.13
Was:
Diphen Diphenhydramine Allergy ReliefFor motion sickness, a dose is usually taken 30 minutes before motion, then with meals and at bedtime for the duration of exposureRelieves sneezing, itchy nose...
498724_CS


Allergy Relief Zyrtec 10 mg Strength Tablet 14 per Box 24/CS
Johnson & Johnson Consumer
MSRP:
Now:
$449.15
Was:
Zyrtec 24 Hour 10 mg TabletsTemporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throatOriginal...
677828_CS

Allergy Relief Zyrtec 10 mg Strength Tablet 5 per Box 36/CS
Johnson & Johnson Consumer
MSRP:
Now:
$352.69
Was:
Zyrtec Cetirizine Allergy ReliefZyrtec tablets contain 10 milligrams of the active ingredient cetirizine HCl and come in the original prescription strength They work quickly and last for up to 24...
852573_CS


Allergy Relief Benadryl 25 mg Strength Tablet 24 per Box 24/BX
Johnson & Johnson Consumer
MSRP:
Now:
$8.23
Was:
Benadryl Allergy Ultratabs Diphenhydramine Allergy Relief25 milligrams of diphenhydramine HCl per tabletTemporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny...
783320_BX


Allergy Relief Benadryl 25 mg Strength Tablet 24 per Box 24/CT
J & J Sales
MSRP:
Now:
$10.39
Was:
Benadryl Diphenhydramine Allergy ReliefTemporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat25...
825634_CT

Allergy Relief Benadryl 25 mg Strength Tablet 48 per Box 48/CT
J & J Sales
MSRP:
Now:
$13.50
Was:
Benadryl Diphenhydramine Allergy ReliefTemporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat25...
831711_CT